# SDR SIMA200730902

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 13,001 hours, 11,595 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 1588
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW ELECTED TO RETURN INTO CLT DUE TO RUDDER SYS 1/2 INOPERATIVE MESSAGE ON EICAS FOLLOWED BY AUTO PILOT AND YAW DAMPER FAIL ON EICAS AIRCRAFT RETURNED TO CLT WITH NO FURTHER INCIDENT DISC-YAW DAMPER AND AUTO PILOT FAIL IN FLIGHT, RUDDER  SYSTEM 1 INOP INTERMITTENT, RUD SYS 2 INOP INTERMITTENT.  REMOVED AND REPLACED RUDDER PRESSURE SWITCH FOR SYS 1 AND 2.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
